Poincaré extension of Möbius transformations

Kisil, VV orcid.org/0000-0002-6593-6147 (2017) Poincaré extension of Möbius transformations. Complex Variables and Elliptic Equations, 62 (9). pp. 1221-1236. ISSN 1747-6933



Copyright, Publisher and Additional Information: © 2017 Informa UK Limited, trading as Taylor & Francis Group. This is an Accepted Manuscript of an article published by Taylor & Francis in Complex Variables and Elliptic Equations on 28 Dec 2016, available online: https://doi.org/10.1080/17476933.2016.1250399. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Möbius transformation, Poincaré extension, quadratic forms, Cayley–Klein geometries
  • Accepted: 11 October 2016
  • Published (online): 28 December 2016
  • Published: 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Dec 2015 12:38
Last Modified: 28 Dec 2017 01:38
Published Version: https://doi.org/10.1080/17476933.2016.1250399
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/17476933.2016.1250399
Related URLs:

Share / Export